Our son has been on risperadone now for about 3 years. He was prescribed it for violent tics and jerks which were almost knocking him off his feet and ruining the quality of his life. We were amazed at the transformation as a tiny amount of risperadone, mixed in his juice morning and evening, totally stopped the tics and jerks. We still get some minor tics and the dosage has had to be increased slightly over the time but overall it has been successful. The only minus, and it’s a fairly big problem is that it caused him to put on loads of weight (a known side effect). He is non verbal and, as he is hungry all of the time, he continually wants to graze. This was a particular problem at home as he knew where the food was and could help himself so, unless we locked everything up, he was perpetually eating. As you can imagine this had a very detremental effect on his overall health. We could not resolve this problem within the home environment but he is now at residential school during the week and there structured mealtimes (locked kitchens) and exercise regime has bought his weight back down again. Sorry for the long rambling answer but once I’d started…… Hope this helps and best of luck. Dave.
Re: Risperidone drug2017-03-28T14:17:19+01:00